Subscribe to MedHelp's free newsletter for Community Support, Experience, and Guidance.
Sneezing in threes
Common Questions and Answers about Sneezing in threes
I sneezed inthrees constantly in the beginning and even now 85 days out, I still have it. I sneeze now in marathon sneezing sessions. I actually feel like I'm having other w/d s/s too right now... : [ Yesterday while my kids and I were trying to watch a movie, I sneezed, on one session 18 times in a row. I've also had a stuffy nose and cannot breathe out of at least one nostril during the nights.
Even though I am this far out and feeel much better I STILL have a runny nose and sneezing mostly inthrees on and off every day. I still sweat at night but not before I fall asleep. So I even though I haven't had a sore throat I would say your runny nose and sneezing is definitely from WD. I have talked to others with the same symptoms coming off oxy even farther out than me. Anyway, hope that helps a little. Congratulations for getting off this evil drug. You will be so glad you did.
My son is 11 years old and awaiting a appointment with a mental health doctor, my son has thoughts about family and himself and his dog getting cancer or deseases murdered stabbed or kidnapped and makes me repeat in that order over and over again, he checks that if he places something somewhere nothing bad will happen , he has to have shoe laces at odd lengths but same on both shoes . He normally repeats inthrees , he wages hands clinically.
However, it didn't last forever. It DID end even though I thought it wouldn't. Oh yeah, sneezinginthrees and runny nose, too. The runnny nose continues on and off and I have occasional waves of weirdness but I promis it has been worh it. I really didn't know what a mess I was until the drugs wre mostly out of me and I could think, feel, laugh, smile again. So let me know what you decide to do. I am excited for you to break free....
I was on Zoloft for about 5 months at a max dosage of 100mg. When he decided to take me off he did the tapering down process in 25mg increments every five days so I thought that was a good tapering process. I even asked my family doctor and he said yeah that is a safe way to get off the med. I took my last 25mg dose this past Monday night. I never had issues when I was coming off the medicne but about three days ago I started having spells of feeling light headed.
15 dpiui, metformin/clomid
Lisa: in the 2WW, not sure when O took place
Sexykeme: In the 2WW
wannahaveababy: 9 dpo, natural cycle, testing Jan. 9
mwhitcomb: CD13, IVF cycle, gonal-f/menopur/lupron, next sono today!
It's all more difficult than practically everyone else we know who seems to get pregnant by sneezing. In fact, my husband and I joke that we both just need to become drug addicts and - voila! Problem solved!!!
As for pregnancy symptoms, I seem to get them all anyway with the progesterone (daily 1cc shots). I am weirdly proud of myself because I have become completely self-sufficient on the shots. In fact, I think it hurts less when I do the IM shots myself.
I shall be here with you and supporting you all through your BFP's. Some good news from my end, I ovulated in this cycle from Clomid....Last cycle was a bust but this cycle seems hopeful. Keep me in your prayers.
All the best and thank you for your support girls.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.